Stochastical approximation of convex bodies

Christian Buchta, Josef S. Müller, Robert Tichy

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)225-235
JournalMathematische Annalen
Issue number2
Publication statusPublished - 1985

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • My Favorites

Cite this

Buchta, C., Müller, J. S., & Tichy, R. (1985). Stochastical approximation of convex bodies. Mathematische Annalen, 271(2), 225-235.